# SDR EIAA980252

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 639
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, BS 639 FRAME HAS HOLE DRILLED PARTIALLY THROUGH AT LONGERON 10L.  NRC W275.  REMOVED DAMAGED AREA AND INSTALLED REPAIR STRAP AND REPAIR PER SRM 51-10-02 AND SABER TECH EA DC9-53-187 AND ECRA 935-51-038-1.  (M)
